| Model Number |
01.36.053 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2112223: (b)(4) items manufactured and released on 10-jan-2022.Expiration date: 2026-dec-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had suffered an intra-op fracture on (b)(6) 2023.The femur fractured when implanting the stem (the fracture was below the distal tip of the stem).The surgeon decided to have the patient come back to revise the stem and head.On (b)(6) 2023, the patient came in and had the stem and head revised.The surgery was completed successfully.The patient had good bone quality.